Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Sore breasts. Taking citalopram medication, expecting periods. Positive pregnancy test. False positive?

my wife is taking citalopram currently and has been on it every day for the passed 6 weeks she is expecting her period any day now but just to be safe she took a pregnancy test and it says that its positive now the only thing she complains is that her breasts are sore do you think that is is a false positive and what are the chances that it is false?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

If this is the case of your wife, I suggest to get her visited by an OG, and to do the blood HCG testing.

However, to my opinion, if the testing is positive, it is pregnancy for sure. Usually, OTC pregnancy testing are accurate and less chances for false results. The sore breasts are due to pregnancy and/or periods too.

If the pregnancy is confirmed through blood HCG, I advise to talk to her doctor about the effects of citalopram in babies.

All the best!
Answered: Sun, 1 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor